RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 81–89 (Mi mz3115)  

This article is cited in 1 scientific paper (total in 2 paper)

Polynomial convexity of some sets in $C^n$

M. M. Smirnova, E. M. Chirkab

a M. V. Lomonosov Moscow State University
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (997 kB)

English version:
Mathematical Notes, 1991, 50:5, 1151–1157

Bibliographic databases:

Received: 02.04.1991

Citation: M. M. Smirnov, E. M. Chirka, “Polynomial convexity of some sets in $C^n$”, Mat. Zametki, 50:5 (1991), 81–89; Math. Notes, 50:5 (1991), 1151–1157

Citation in format AMSBIB
\Bibitem{SmiChi91}
\by M.~M.~Smirnov, E.~M.~Chirka
\paper Polynomial convexity of some sets in $C^n$
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 81--89
\mathnet{http://mi.mathnet.ru/mz3115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155560}
\zmath{https://zbmath.org/?q=an:0778.32005|0742.32010}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1151--1157
\crossref{https://doi.org/10.1007/BF01157703}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500012}


Linking options:
  • http://mi.mathnet.ru/eng/mz3115
  • http://mi.mathnet.ru/eng/mz/v50/i5/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Nemirovski, “Complex analysis and differential topology on complex surfaces”, Russian Math. Surveys, 54:4 (1999), 729–752  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:237
    Full text:99
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020